# SDR SIMA20180302004

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 32,362 hours, 27,542 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Module
- Part number: 14535260403
- Part serial: 14500909
- Condition: Failed
- Location: Light Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING THE NR 1 ENGINE, THIN TRAIL OF SMOKE VISIBLE AND ODOR FROM BEHIND THE NR 2 LIGHTING PANEL.   SMOKE STARTED WHEN FO CHART HOLDER LIGHT WENT OUT.  FOUND THE CO PILOT`S LIGHTING CONTROL PANEL CHART HOLDER KNOB BURNED.  REMOVED AND REPLACED CO PILOT LIGHTING CONTROL PANEL IAW AMM 20-13-10. OPS CHECKED GOOD IAW AMM 33-11-00
